# SDR M7K2008F00120

- Difficulty date: March 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N813MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3967
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: S1130021089
- Part serial: 17848
- Condition: Intermittent
- Location: Gearbox Oil Sys
- Part time: 1,610 hours
- Component: Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE MAIN GEARBOX LOW OIL PRESSURE WARNING LIGHT ILLUMINATED INTERMITTENTLY AT IDLE.  A NEW OIL PRESSURE TRANSMITTER WAS INSTALLED AND NO FURTHER FALSE INDICATIONS NOTED.  THIS SWITCH HAS A MODERATE FAILURE RATE USUALLY BY LOSING ITS LOW END CALIBRATION AND ILLUMINATING WHEN AC IS IDLING.  SUGGEST A DESIGN UPDATE IS REQUIRED TO IMPROVE THIS TRANSMITTERS RELIABILITY.  (K)
